# SDR NOCA02807

- Difficulty date: January 30, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012201
- Part serial: D06628
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILER EICAS MESSAGE.  FOUND SCM MS30 AT FAULT.  REMOVED AND REPLACED SPOILER CONTROL MODULE PER MM 27-09-00.  OPS CHECKS OK, NO FAULTS NOTED.
